VOCÊ ESTÁ AQUI
  • / Cadernos de Matemática - Volume 13 - Número 2
VOLTAR
 

Cadernos de Matemática - Volume 13 - Número 2

 

Artigo

Página

 

C. Biasi, A. K. M. Libardi, T. F. M. Monis

The Lefschetz Coincidence Class of p Maps

 

1

 

A.J. Miranda, M. J. Saia,

Fast implementation for a presentation matrix associated to discriminant of

 
 
19

 

R. D. S. Oliveira, A.C. Rezende

Global phase portraits of a SIS model

 

31

 

J. L. Cisneros-Molina, N. G. Grulha Jr., J.Seade

On the topology of real analytic maps

 

41

 

N. Dutertre, N. G. Grulha Jr.

Some notes on the Euler obstruction of a function

 

55

 

N. Cordova, D. Mattos, E. L. Santos

Degree of equivariant maps between generalized G-manifolds

 

77

 

P. H. Baptistelli, M. G. Manoel, I. O. Zeli

Normal form of reversible equivariant vector Fields

 

109

 

 

 

143

http://conteudo.icmc.usp.br/CMS/Arquivos/arquivos_enviados/BIBLIOTECA_113_2012e2a1.pdf

 



UNIVERSIDADE DE SÃO PAULO
INSTITUTO DE CIÊNCIAS MATEMÁTICAS E DE COMPUTAÇÃO - USP

Avenida Trabalhador São-carlense, 400 - Centro
CEP: 13566-590 - São Carlos - SP

Latitude: -22.0055948
Longitude: -47.8933842

VER NO MAPA ACESSE O PORTAL

TELEFONE

55 (16) 3373-9700

FAX

55 (16) 3373-8888

POLÍTICA DE PRIVACIDADE

MAPA DO SITE
  • LOGOFF
    Usuário:


    Nível:
  • ÁREA RESTRITA
Loading